# SDR 2002UALA00534

- Difficulty date: March 21, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 34,339 hours, 12,633 cycles
- Engine: Pwa PW2037
- Engine time: 35,128 hours, 12,857 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 21SN04404
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL FILTER EICAS MSG AND RIGHT OIL FILTER STATUS MESSAGE APPEARED IN FLIGHT.  EICAS MESSAGE EXTINGUISHED AFTER ONE MINUTE.  OIL FILTER & BYPASS SWITCH REPLACED.  OIL FILTER AND CHIP DETECTORS CHECKED CLEAN.  OIL FILTER BYPASS SWITCH TESTED AND FOUND IT DREW EXCESSIVE CURRENT.  SUSPECT A SHORT IN THE COIL.  SWITCH SENT TO THE OEM FOR REPAIR.
